MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens determined that pre-analytical issues (specific sample characteristics, blood collection, transportation, and/or sample processing/handling in the laboratory) potentially contributed to the discordant results.Siemens specialists were previously dispatched to the customer's site to evaluate and discuss pre-analytical handling conditions with the customer.The medical device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time international normalized ratio (inr) (extended) result was obtained on a patient sample on a sysmex cs-5100 system (serial number: (b)(4)) using dade innovin reagent.The sample was also run at same time for prothrombin time (pt), prothrombin time percent (pt%), and inr, but the system did not yield numeric results.The same sample was repeated for pt, pt%, and inr on an alternate sysmex cs-5100 system (serial number: (b)(4)) using thromborel s reagent, resulting lower.The same sample was then repeated twice for pt, pt%, and inr on the first sysmex cs-5100 system (serial number: (b)(4)) with dade innovin reagent, all resulting lower.The second repeat inr result was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time international normalized ratio (inr) result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9934906
Report Number9610806-2020-00013
Device Sequence Number16318763
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number549761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR